# SDR FPI2002F00009

- Difficulty date: July 29, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N7874J
- Make and model: Cessna 210L
- Aircraft serial: 21060597
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 6310
- Part serial: 00050339
- Condition: Failed
- Location: Magneto
- Part time: 1,119 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING FAILED ON MAGNETO.  MAGNETO SEPARATED FROM ENGINE, RESULTING IN METAL CONTAMINATION OF ENGINE.  ENGINE REMOVED FOR INSPECTION AND OVERHAUL.
